# SDR SWAA2021092722755

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8
- Aircraft serial: 63578
- Aircraft time: 6,608 hours, 14,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GAUGE OUT OF VIEW / SLIDE IS POSITIONED PROPERLY PER AMM 25-66-01
